# SDR RAAAE895022

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Misrepaired
- Location: Bs 730
- Part time: 71,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 4 CHECK, FOUND PREVIOUS REPAIR AT FS 730 AND STR 3 NOT PER SRM.  REMOVED AND INSTALLED NEW REPAIR DOUBLER PER SRM 53-2-1, PAGE 10, FIGURE 2, SHEET 3.  (PARAGRAPH C/II)
